| Catalog Number |
6721-0535 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
Primary surgery was performed on (b)(6) 2019.On (b)(6) 2022, revision surgery was performed and stem and head was replaced due to stem loosening associated with peri-stem fracture.Product information detail is unavailable.